Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 43, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A class of polynomials
Leonard Carlitz.
Trans. Amer. Math. Soc. 43 (1938), 167-182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501937
Analyticity of equilibrium figures of rotation
Bernard Friedman.
Trans. Amer. Math. Soc. 43 (1938), 183-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501938
Generalizations of the Gauss law of the spherical mean
Hillel Poritsky.
Trans. Amer. Math. Soc. 43 (1938), 199-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501939
The Schönemann-Eisenstein irreducibility criteria in terms of prime ideals
Saunders MacLane.
Trans. Amer. Math. Soc. 43 (1938), 226-239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501940
On the growth of analytic functions
Norman Levinson.
Trans. Amer. Math. Soc. 43 (1938), 240-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501941
On differential geometry in the large. I. Minkowski’s problem
Hans Lewy.
Trans. Amer. Math. Soc. 43 (1938), 258-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501942
On the series for the partition function
D. H. Lehmer.
Trans. Amer. Math. Soc. 43 (1938), 271-295
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501943
A problem in additive number theory
R. D. James.
Trans. Amer. Math. Soc. 43 (1938), 296-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501944
Transformations of a surface bearing a family of asymptotic curves
G. D. Gore.
Trans. Amer. Math. Soc. 43 (1938), 303-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501945
On functions with bounded derivatives
Oystein Ore.
Trans. Amer. Math. Soc. 43 (1938), 321-326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501946